# SDR F3LA2009042700081

- Difficulty date: April 24, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 23,096 hours, 9,783 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: E6312000
- Condition: No Test
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT INDUCTION CHECK, THE FORWARD LAVATORY OXYGEN MASK WOULD NOT DROP DURING THE MANUAL MASK DROP TEST.  MAINTENANCE REPACKED THE OXYGEN MASK AND PERFORMED SATISFACTORY DROP TEST, REFERENCE AMM 35-23-00-550-053.
